International Journal of Mathematics and Mathematical Sciences
Volume 7 (1984), Issue 4, Pages 713-718
Some radius of convexity problems for certain classes of analytic functions
Mathematics Department, Science College of Education for Girls, Sitten Road, Riyadh, Saudi Arabia
Received 21 April 1983
Copyright © 1984 Khalida I. Noor and Hailah Al-Madifer. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper we consider some radius of convexity problems for certain classes of analytic functions. These classes, in general, are related with functions of bounded boundary rotation.